3 results for control function.

Parameters for your search query:
Keyword    control function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 20, 2015Views: 6443Downloads: 4673
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Control Model for Pair Chemotherapy Treatment with Time-delay Immunity in Dual HIV-Infectivity
Applied Mathematics and Physics. 2017, 5(2), 61-76. DOI: 10.12691/amp-5-2-5
Pub. Date: June 16, 2017Views: 5274Downloads: 3800
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 6083Downloads: 4335
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types